# SDR DL72K972754

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 3350 · Emergency Lighting
- Part: Skin
- Condition: Inoperative
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN ABOVE SEAT ROW 3 NOT ILLUMINATED DURING TEST.  REPLACED BATTERY PACK, OPS CKS OK.
